MAUDE Adverse Event Report: NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3095-10
Medical Device Problem Codes Electromagnetic Interference (1194); Failure to Deliver Energy (1211); Failure to Interrogate (1332); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with a neurostimulator (ins) for bowel dysfunction/sacral nerve stim.It was reported that the patient had an mri around 2 weeks ago and now they are seeing a call your doctor screen.The patient could not recreate the code on the call so the letters were unknown.The patient also stated that they think that it is no longer working as they cannot communicate or feel it.It was recommended that they follow up with their healthcare professional.No further patient complications are anticipated or expected as a result of this event.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key9871557
Report Number6000153-2020-00011
Device Sequence Number11523212
Product Code EZW
UDI-Device Identifier00613994100931
UDI-Public00613994100931
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2011
Device Model Number3095-10
Device Catalogue Number3095-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR